Volume 51, pp. 151-168, 2019.

Perturbation analysis for palindromic and anti-palindromic nonlinear eigenvalue problems

Sk. Safique Ahmad

Abstract

A structured backward error analysis for an approximate eigenpair of structured nonlinear matrix equations with $T$-palindromic, $H$-palindromic, $T$-anti-palindromic, and $H$-anti-palindromic structures is conducted. We construct a minimal structured perturbation in the Frobenius norm such that an approximate eigenpair becomes an exact eigenpair of an appropriately perturbed nonlinear matrix equation. The present work shows that our general framework extends existing results in the literature on the perturbation theory of matrix polynomials.

Full Text (PDF) [329 KB], BibTeX

Key words

nonlinear eigenvalue problem, even and odd matrix polynomials, palindromic matrix polynomial

AMS subject classifications

65F15, 15A18, 65F35, 15A12

Links to the cited ETNA articles

[7]Vol. 38 (2011), pp. 275-302 Sk. Safique Ahmad and Volker Mehrmann: Perturbation analysis for complex symmetric, skew symmetric, even and odd matrix polynomials

< Back